# SDR IPXA09655176

- Difficulty date: March 16, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 32,679 hours, 10,077 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 114T02211
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING - L/E LES 675 FIXED FAIRING SUPPORT AFT FRONT SPAR CLIP FOUND CRACK.  CRACK 0.75 INCH LENGTH.  LT WING - L/E LES 675 FIXED FAIRING SUPPORT AFT FRONT SPAR CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 43.
